# SDR DXTA200702401

- Difficulty date: August 13, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N576QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605708
- Aircraft time: 156 hours, 132 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Motor
- Part number: MP50B1
- Part serial: 3544
- Condition: Inoperative
- Location: Hyd Pump
- Part time: 156 hours, 132 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER CLEARING RUNWAY ON TAXI IN, LO BRAKE PRESSURE LIGHT CAME ON, AND HAD NO BRAKES SO PULLED EMERGENCY BRAKE LEVER TO STOP THE A/C.   FOUND BRAKE HYDRAULIC PUMP "ELECTRIC MOTOR" BAD. REPLACED WITH OVERHAULED UNIT IAW CE560XLS MM CH 32-42-00 AND ANTISKID BLEED IAW CE560XLS MM CH 32-42-00. PERFORMED GEAR RETRACTION IAW CE560XLS MM CH 32-30-08. OPS CHECK GOOD.
